# SDR IPXA2025042283146

- Difficulty date: April 12, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 38,186 hours, 20,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6945580U3
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL-LWR-HALF-FUSELAGE-DOOR-STOPS/CUTOUTS; AT AFT-CARGO-COMPT.-I/B-DOOR SURROUND-CUT-OUT STA.1400.00, UPPR-FWD (DOOR-STOP)-FITTING HAS CRACK'S ON EACH SIDE AS MRKD. #034-39.- ATA-53-00.  INSTALLED SPLICE PLATE AT AFT CARGO DOOR CUTOUT O/B OF UPPER FWD DOORSTOP I.A.W. BOEING 757 SRM 51-40-01.
